# SDR SWAA2022101760226

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 32,916 hours, 15,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKAWAY BEAM UNDER FLOOR; ABOVE WING BOX IN AC DISTRIBUTION BAY HAS A CRACK FROM CENTER BEAM ATTACH POINT OUTBOARD; APPROX 2 INCHES BREAKAWAY BEAM UNDER FLOOR ABOVE WING BOX IN AC DISTRIBUTION BAY HAS A CRACK FROM CENTER BEAM ATTACH POINT OUTBOARD APPROX 3 INCHES. STA 520 WL 208. BS 17 BL 1 R/H; P/N 14415702-6 / [01] R/R BREAKAWAY BEAM UNDER FLOOR; ABOVE WING BOX IN AC DISTRIBUTION BAY IAW SRM 51-40-02.
